# SDR CA010815002

- Difficulty date: July 16, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2580003
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 1. EXTENGUISHED. NR 1 115 VAC TR BUS INOP. AIRCRAFT LANDED WITHOUT INCIDENT. MAIN FUEL TANK, AFT FUEL BOOST PUMP UNSERVICEABLE. BOOST PUMP CHANGED IAW MM 28-22-41. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
